Mai-Duy, Nam and Tran-Cong, Thanh (2008) A second-order continuity domain-decomposition technique based on integrated Chebyshev polynomials for two-dimensional elliptic problems. Applied Mathematical Modelling, 32 (12). pp. 2851-2862. ISSN 0307-904X
|HTML Citation||EndNote||Dublin Core||Reference Manager|
Full text available as:
|PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
Official URL: http://dx.doi.org/10.1016/j.apm.2007.10.003
Identification Number or DOI: doi: 10.1016/j.apm.2007.10.003
This paper presents a second-order continuity non-overlapping domain decomposition (DD) technique for numerically solving second-order elliptic problems in two-dimensional space. The proposed DD technique uses integrated Chebyshev polynomials to represent the solution in subdomains. The constants of integration are utilized to impose continuity of the second-order normal derivative of the solution at the interior points of subdomain interfaces. To also achieve a C2 (C squared) function at the intersection of interfaces, two additional unknowns are introduced at each intersection point. Numerical results show that the present DD method yields a higher level of accuracy than conventional DD techniques based on differentiated Chebyshev polynomials.
Archive Staff Only: edit this record